Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 71, NWS Green Bay, WI

October 3, 2018Menominee County, Oconto County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Oct 3, 2018, 7:29 PM CDT for Menominee County, Oconto County, Wisconsin. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 3, 2018, 7:29 PM CDT (00:29 UTC)
Expired
Oct 3, 2018, 7:48 PM CDT
In force
19 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Menominee County, WI, Oconto County, WI

The radar

The Green Bay radar (KGRB), 68 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 3, 7:41 PM CDTTSTM WND DMGBreed, WITREES DOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 3, 3:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2018-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2018-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 428 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
500 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
428 m²/s²
0-3 km storm-relative helicity
749 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

813 
WUUS53 KGRB 040029
SVRGRB
WIC078-083-040115-
/O.NEW.KGRB.SV.W.0071.181004T0029Z-181004T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
729 PM CDT WED OCT 3 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northeastern Menominee County in northeastern Wisconsin...
  Central Oconto County in northeastern Wisconsin...

* Until 815 PM CDT.

* At 728 PM CDT, a severe thunderstorm was located near Neopit, or 16
  miles north of Shawano, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Neopit, Legend Lake, Breed, Suring, Intersection Of Hwy 55 And
  County M, Hayes and Middle Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Wisconsin.

LAT...LON 4494 8873 4494 8876 4506 8880 4514 8840
      4491 8830
TIME...MOT...LOC 0028Z 267DEG 32KT 4500 8872 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

EB
2 follow-up statements
336 
WWUS53 KGRB 040039
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
739 PM CDT WED OCT 3 2018

WIC078-083-040115-
/O.CON.KGRB.SV.W.0071.000000T0000Z-181004T0115Z/
Menominee WI-Oconto WI-
739 PM CDT WED OCT 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN MENOMINEE AND CENTRAL OCONTO COUNTIES...

At 739 PM CDT, a severe thunderstorm was located 9 miles north of
Legend Lake, or 17 miles north of Shawano, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Legend Lake, Breed, Suring and Hayes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Wisconsin.

LAT...LON 4493 8857 4499 8859 4509 8866 4514 8840
      4491 8830
TIME...MOT...LOC 0039Z 261DEG 43KT 4503 8850 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
530 
WWUS53 KGRB 040048
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
748 PM CDT WED OCT 3 2018

WIC078-083-040058-
/O.CAN.KGRB.SV.W.0071.000000T0000Z-181004T0115Z/
Menominee WI-Oconto WI-
748 PM CDT WED OCT 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MENOMINEE AND
CENTRAL OCONTO COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Wisconsin.

LAT...LON 4493 8857 4499 8859 4509 8866 4514 8840
      4491 8830
TIME...MOT...LOC 0047Z 267DEG 32KT 4503 8838 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 6:34 PM CDT, 55 minutes earlier.

Area forecast discussion, Oct 3, 6:34 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
634 PM CDT Wed Oct 3 2018

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Thursday
Issued at 258 PM CDT Wed Oct 3 2018

Active short-term forecast expected, especially into this evening,
with the potential for strong to severe thunderstorms. Wind advisory
continues for Door County.

Late this afternoon into this evening: A warm front lifting north
through the area will give way to an advancing cold front from the
west. This will all be associated with a rapidly intensifying low
pressure system sliding across MN into Lakes Superior this
afternoon, to near James Bay by this evening. At the same time, an
upper-level shortwave will lag just behind the aforementioned low
pressure system, also aiding in the intensification of the low.
Farther aloft, a somewhat coupled jet streak, is expected to be in
place across northern WI. This puts much of the northern portions in
the right entrance region of the northern jet and the left exit
region of the southern streak. This will aid in providing divergence
aloft across a broad area. Shear profiles continue to show very
strong deep-layer shear ahead of the cold front, in the warm sector.
Low-level shear is also very impressive with values expected to be
in the 40 to 50 knot range. Much of the shear, both deep-layer and
low-level, is progged to be perpendicular to the forcing. This
points to the potential for some organization to the severe weather
threat into the evening hours. Instability is expected to build into
the 1000-2000 J/kg range late this afternoon into this evening,
especially across the central and east half of the CWA. Storm mode
is a bit uncertain initially as cloud cover has lingered a bit
longer over the northern half of the CWA. If enough breaks occur
later this afternoon, then supercells are possible; otherwise, a
more linear structure is expected along the cold front. Wind
potential and tornado spin-ups are possible along the line,
especially early in the evening. Winds are so strong aloft and
storm movement is great enought that it will be fairly east to get
severe winds down to the surface. Outside of thunderstorms, the
tightening pressure gradient will allow for gusty southerly winds
ahead of the cold front, possibly gusting into the 30 to 40 mph
range. On the back side of the low/cold front, winds will gust out
of the north to northwest. Still looks like better mixing may
occur over door county; therefore, the wind advisory will
continue. These winds will gust through late tonight.

Thursday: There pressure gradient will be fairly strong early in the
day, resulting in gusty winds through late morning or early
afternoon. Thereafter, the high pressure center will move directly
overhead, resulting in decreasing winds and increased sunshine
throughout the day. Highs will be much cooler, with most locations
staying in the upper 40s to low 50s.

.LONG TERM...Thursday Night Through Wednesday
Issued at 258 PM CDT Wed Oct 3 2018

A fairly active extended forecast is expected as well. Not really
expecting much in the way of severe weather; however, heavy rainfall
potential does exist across much of the CWA through at least the
middle of next week. This will be associated with a low pressure
system moving through the Western Great Lakes Friday into Saturday
along with the potential for yet another strong low pressure system
is progged to slide from the Plains northeastward into Ontario
Sunday night through at least Tuesday night. There are some issues
with timing and strength with this system, so this will need to be
pinned down as time gets closer. Outside of that, cooler conditions
can be expected through the weekend, with a warming trend expected
for the first part of next week. This time period will need to be
monitored due to the potential for several rounds of moderate to
heavy rainfall. Flooding potential will steadily increase into
early next week, especially in locations that remain under
focused rain bands. A consensus of the models was sufficient,
especially with the severe potential in the shorter- term
forecast.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 628 PM CDT Wed Oct 3 2018

Strong to severe thunderstorms with damaging winds will impact
the region along and ahead of a powerful cold front this evening.
The front should reach RHI/AUW/CWA around 02z, GRB/ATW around
04z, and MTW around 05z. LLWS (southwest winds around 50 kts off
the surface) will continue until the front passes. After the
frontal passage, a brief period of strong gradient winds will
occur, with gusts to around 40 knots possible. MVFR ceilings will
linger into the overnight hours, especially over north central and
parts of central WI, but clearing is expected toward daybreak.
Sunny skies and diminishing winds are anticipated on Thursday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 AM CDT Thursday for WIZ022.
&&

SHORT TERM.....Cooley
LONG TERM......Cooley
AVIATION.......Kieckbusch
Hazardous weather outlook, Oct 3, 3:36 PM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
336 PM CDT Wed Oct 3 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-042045-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
336 PM CDT Wed Oct 3 2018

...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND TORNADOES ARE
POSSIBLE DURING THIS AFTERNOON AND EARLY THIS EVENING...

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon into Tonight

Severe thunderstorms are expected to develop across Minnesota and
western Wisconsin this afternoon, then race east at speeds
possibly exceeding 50 mph. The storms are likely to produce
damaging wind gusts. A considerable risk for tornadoes will also
exist due to the strong wind fields aloft that will be
accompanying a low pressure system crossing the region. The
thunderstorms are also likely to produce brief torrential rains,
and possibly large hail.

The greatest risk for severe storms in central and north-central
Wisconsin will occur between 400 pm and 800 pm. The greatest risk
in northeast and east-central Wisconsin will occur between 600 pm
and 1000 pm.

Outside of the thunderstorms, southwest winds could gust to 30 to
40 mph this afternoon. A few hours of west winds gusting to 35 to
45 mph are possible during the late evening hours, immediately
behind a cold front crossing the region. Even stronger wind gusts
to 50 mph are expected at times across Door County from this
afternoon through tonight. As a result, a Wind Advisory remains in
effect for Door County. The gusty winds may make driving high
profile vehicles difficult, and blow about unsecured outdoor items
such as garbage cans and lawn furniture.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Periods of rain are expected at times into the middle next week
as a series of low pressure systems move across the region. The
rain could be heavy at times and lead to some urban and small
stream flooding. A few of the larger rivers could approach
bankfull sometime next week.

There is a chance of thunderstorms across portions of northeast
Wisconsin Friday afternoon and Friday evening. Severe storms are
not expected. There is a chance of thunderstorms across much of
the region early next week. It is too early to determine if any
of these storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely to be needed this afternoon. Spotters
are requested to report tornadoes, hail, and strong winds or wind
damage to the National Weather Service in Green Bay.

LMZ521-522-541>543-042045-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
336 PM CDT Wed Oct 3 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Southwest winds with gale force gusts are expected this afternoon.
West gales are likely tonight. In addition, thunderstorms will
pose a hazard to boaters on the lake and bay through this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms are possible Friday afternoon and Friday evening,
and then again early next week that may pose a hazard to boaters.

Cooley/Bersch

In the hours before

Special weather statement, Oct 3, 5:03 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
503 PM CDT WED OCT 3 2018

WIZ012-032230-
Florence-
503 PM CDT WED OCT 3 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT FLORENCE COUNTY...

At 503 PM CDT, strong thunderstorms were clustered near Tipler, or 13
miles southeast of Iron River, moving east at 60 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Kingsford, Florence, Homestead, Aurora, Commonwealth, Lasalle Falls
and Spread Eagle.

LAT...LON 4599 8850 4600 8846 4598 8842 4599 8838
      4596 8833 4595 8829 4596 8825 4595 8824
      4595 8819 4592 8810 4588 8810 4587 8807
      4582 8814 4578 8807 4574 8839 4599 8866
      4599 8862 4602 8860 4601 8859 4602 8853
TIME...MOT...LOC 2203Z 255DEG 50KT 4593 8850

EB
Special weather statement, Oct 3, 5:04 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
504 PM CDT Wed Oct 3 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-040100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
504 PM CDT Wed Oct 3 2018

...SEVERE THUNDERSTORMS POSSIBLE THROUGH THE EVENING...

Strong thunderstorms with heavy rainfall, gusty winds and hail
will continue across northern Wisconsin through early evening.
Most of this activity is expected to remain below severe limits,
though an isolated severe storm is possible.

Additional storms developing along a cold front in far northwest
Wisconsin and eastern Minnesota should intensify as they shift
east this evening. These storms may become severe as they move
rapidly through central and eastern Wisconsin between 8 pm and 11
pm. Damaging winds will be the primary threat, but isolated
tornadoes and large hail will also be possible.

Strong non-thunderstorm winds will also occur through tonight,
as a cold front approaches and moves through the forecast area.
Ahead of the front south winds will gust to 30 to 40 mph. After
the front moves through there will be a couple hour period of
strong west to northwest winds, with gusts to around 40 mph.

Residents of central and northeast Wisconsin should be alert
for possible severe weather this evening, and be prepared to
seek shelter if severe storms approach.

Kieckbusch
Special weather statement, Oct 3, 5:15 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
515 PM CDT WED OCT 3 2018

WIZ011>013-032245-
Florence-Forest-Northern Marinette County-
515 PM CDT WED OCT 3 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FOREST...
FLORENCE AND NORTHERN MARINETTE COUNTIES...

At 514 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Tipler to 7 miles north of Crandon.
Movement was east at 60 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Kingsford, Florence, Pembine, Goodman, Homestead, Tipler, Popple
River, Niagara, Dunbar and Aurora.

LAT...LON 4598 8846 4599 8844 4597 8839 4598 8835
      4596 8833 4595 8820 4592 8810 4588 8810
      4587 8807 4581 8813 4577 8806 4578 8798
      4577 8799 4573 8786 4554 8806 4562 8902
      4571 8902 4598 8859 4601 8857 4601 8850
TIME...MOT...LOC 2214Z 260DEG 53KT 4591 8854 4567 8890

EB
Special weather statement, Oct 3, 5:52 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
552 PM CDT WED OCT 3 2018

WIZ012-013-032315-
Florence-Northern Marinette County-
552 PM CDT WED OCT 3 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN FLORENCE AND
NORTHERN MARINETTE COUNTIES...

At 552 PM CDT, strong thunderstorms were clustered near Iron
Mountain, moving east at 60 mph.

Wind gusts of 50 to 55 mph are possible with this storm.

Locations impacted include...
Kingsford, Florence, Homestead, Niagara, Aurora, Commonwealth, Fence,
Lasalle Falls and Spread Eagle.

LAT...LON 4595 8824 4595 8819 4592 8810 4588 8810
      4587 8807 4582 8814 4578 8809 4578 8805
      4579 8799 4577 8799 4576 8796 4575 8787
      4572 8785 4571 8781 4568 8778 4566 8783
      4573 8848 4596 8833 4595 8829 4596 8825
TIME...MOT...LOC 2252Z 260DEG 52KT 4587 8812

EB
Special weather statement, Oct 3, 6:51 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Green Bay WI
651 PM CDT WED OCT 3 2018

WIZ005-010>013-018>021-030-031-035>037-073-040100-
Waupaca WI-Southern Marinette County WI-Langlade WI-Vilas WI-
Marathon WI-Wood WI-Portage WI-Oneida WI-
Northern Marinette County WI-Lincoln WI-Shawano WI-Florence WI-
Northern Oconto County WI-Forest WI-Menominee WI-
651 PM CDT WED OCT 3 2018

...GUSTY WINDS POSSIBLE AS SHOWERS AND THUNDERSTORMS MOVE ACROSS
CENTRAL AND NORTHERN WISCONSIN...

Showers and thunderstorms will continue to spread across portions of
central and northern Wisconsin this evening. The strongest storms
will produce pea size hail and winds in excess of 40 mph.

Additional strong to severe storms moving into west central
Wisconsin will track across the area after 800 PM.

Locations impacted include...
Wausau, Stevens Point, Wisconsin Rapids, Marinette, Shawano, Antigo,
Rhinelander, Waupaca, Crandon and Eagle River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

A Tornado Watch remains in effect until 1100 PM CDT for central,
north central and northeastern Wisconsin.

LAT...LON 4595 8819 4578 8809 4571 8781 4535 8789
      4537 8787 4537 8766 4520 8774 4510 8759
      4499 8763 4503 8849 4486 8849 4485 8825
      4459 8825 4459 8874 4424 8874 4425 9032
      4503 9031 4513 9004 4630 8993
TIME...MOT...LOC 2344Z 251DEG 51KT 4539 8989

Bersch
Special weather statement, Oct 3, 7:08 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
708 PM CDT WED OCT 3 2018

WIZ030-040100-
Marathon WI-
708 PM CDT WED OCT 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARATHON COUNTY
UNTIL 800 PM CDT...

At 707 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mosinee, or 14 miles south of Wausau, moving east at 40 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Bevent around 730 PM CDT.

Other locations impacted by this storm include Ringle, Peplin, Pike
Lake, Moon, Rocky Corners, Knowlton, Rothschild, Evergreen, Hatley
and Elderon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

A Tornado Watch remains in effect until 1100 PM CDT for central
Wisconsin.

LAT...LON 4469 8975 4482 8981 4501 8926 4476 8925
TIME...MOT...LOC 0007Z 257DEG 36KT 4475 8969

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 7:07 PM CDTTornado WarningGRBLanglade, Menominee, Shawano23 min
Oct 3, 7:08 PM CDTSpecial Weather StatementGRBMarathon52 min
Oct 3, 7:20 PM CDTTornado WarningGRBMarathon, Shawano25 min
Oct 3, 7:44 PM CDTTornado WarningGRBMenominee, Shawano18 min
Oct 3, 8:18 PM CDTSpecial Weather StatementGRBMarathon, Portage, Wood42 min
Oct 3, 8:44 PM CDTSpecial Weather StatementGRBFlorence, Forest, Langlade, Menominee, Portage, Shawano and 1 more61 min
Oct 3, 9:00 PM CDTSpecial Weather StatementGRBKewaunee45 min
Oct 3, 9:18 PM CDTSpecial Weather StatementGRBMarinette, Menominee, Oconto, Outagamie, Shawano, Waupaca and 2 more42 min
Oct 3, 9:59 PM CDTSpecial Weather StatementGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 7 more61 min
Oct 3, 10:54 PM CDTSpecial Weather StatementGRBManitowoc36 min
Oct 3, 10:55 PM CDTSpecial Weather StatementGRBDoor50 min
Oct 4, 6:32 AM CDTSmall Craft AdvisoryGRB9 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.